2 doctors weighed in:

My legs hurt all the time especially at night what could it be? My legs ache all the time during the day and night where i feel like I have to move them all the time or they will ache. What do you think I should do?

2 doctors weighed in
Dr. Heidi Fowler
Psychiatry

In brief: Since

Since the cause of the leg pain has not been identified, i recommend that you get a thorough evaluation by your physician.

In brief: Since

Since the cause of the leg pain has not been identified, i recommend that you get a thorough evaluation by your physician.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Dr. Arthur Rein
Internal Medicine

In brief: A

A few things come to mind, but ultimately i think you will need to see a physician to sort this out.
Depending on your age, restless leg syndrome is one possibility. Since your symptoms are very persistent, this would be a particularly bad case. You seem to improve when you get up and move, and this is typical for this condition. There are medications to help this problem. Are you diabetic? If so, diabetic neuropathy may act this way. Neuropathy can occur in non-dabetics as well, though less often. An exam and possibly an EMG test may help make the diagnosis. What medications, if any, are you taking? Statins are great drugs for reducing cholesterol counts, but in some people they cause muscle aches that require a change or discontinuation of therapy. There are other, less commonly used medications that can do the same thing. Hope this helps. Good luck.

In brief: A

A few things come to mind, but ultimately i think you will need to see a physician to sort this out.
Depending on your age, restless leg syndrome is one possibility. Since your symptoms are very persistent, this would be a particularly bad case. You seem to improve when you get up and move, and this is typical for this condition. There are medications to help this problem. Are you diabetic? If so, diabetic neuropathy may act this way. Neuropathy can occur in non-dabetics as well, though less often. An exam and possibly an EMG test may help make the diagnosis. What medications, if any, are you taking? Statins are great drugs for reducing cholesterol counts, but in some people they cause muscle aches that require a change or discontinuation of therapy. There are other, less commonly used medications that can do the same thing. Hope this helps. Good luck.
Dr. Arthur Rein
Dr. Arthur Rein
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified,
384K people helped
Continue
108,000 doctors available
Read more answers from doctors